Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.4169
Publisher DOI: 10.1007/978-3-030-89397-2_14
Title: Continuous dependence on the coefficients II
Language: English
Authors: Seifert, Christian  
Trostorff, Sascha 
Waurick, Marcus 
Issue Date: 28-Sep-2021
Publisher: Springer
Source: Operator Theory: Advances and Applications 287: 221-241 (2021-09-28)
Abstract (english): 
This chapter is concerned with the study of problems of the form (∂t,νMn(∂t,ν)+A)Un=F (∂ t,ν Mn(∂ t,ν )+A)Un=F for a suitable sequence of material laws (Mn)n when A ≠ 0. The aim of this chapter will be to provide the conditions required for convergence of the material law sequence to imply the existence of a limit material law M such that the limit U =limn→∞Un exists and satisfies (∂t,νM(∂t,ν)+A)U=F. (∂ t,ν M(∂ t,ν )+A)U=F.
URI: http://hdl.handle.net/11420/11742
DOI: 10.15480/882.4169
ISBN: 978-3-030-89397-2
978-3-030-89396-5
Institute: Mathematik E-10 
Document Type: Chapter (Book)
License: CC BY 4.0 (Attribution) CC BY 4.0 (Attribution)
Part of Series: Operator theory 
Volume number: 287
Appears in Collections:Publications with fulltext

Files in This Item:
File Description SizeFormat
Seifert2022_Chapter_ContinuousDependenceOnTheCoeff(1).pdfVerlags-PDF368,62 kBAdobe PDFView/Open
Thumbnail
Show full item record

Page view(s)

49
Last Week
1
Last month
checked on Jul 5, 2022

Download(s)

19
checked on Jul 5, 2022

Google ScholarTM

Check

Note about this record

Cite this record

Export

This item is licensed under a Creative Commons License Creative Commons